# SDR IPXA09M55811

- Difficulty date: May 1, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING NR 1 ENG RUN TO T/S EPR PROBLEM SMOKE AND SPARKS APPEARED AT THE LT WHEEL WELL AREA.  FOUND BEHIND LT WING TRAILING EDGE ACCESS PANELS WIRE BUNDLE BURNED.  ALL AFFECTED WIRED TO BE REPLACED, REFER TO NRC 268256.
